# SDR WX0A2023013031716

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 47,614 hours, 26,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 858479
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER L EPSU BATTERY (11WL) NEEDS REPLACMENT DUE TO FAILED EPSU BATTERY TEST ON MCDU / REMOVED AND REPLACED BATTERY OF EPSU IAW AMM 33-51-38-020-053-A, 33-51-38-420-054-A AND 25-23-44 PB 401"
